# SDR 0001329973

- Difficulty date: April 13, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- Aircraft time: 79,591 hours, 85,999 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CATWALK EMERGENCY LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE IN TAIL COMPARTMENT.  OPERATIONAL CHECK NORMAL.
